Potential Analysis

, Volume 40, Issue 4, pp 539–563 | Cite as

On the Cauchy Problem for Integro-differential Operators in Hölder Classes and the Uniqueness of the Martingale Problem

  • R. MikuleviciusEmail author
  • H. Pragarauskas


The existence and uniqueness in Hölder spaces of classical solutions of the Cauchy problem to parabolic integro-differential equation of the order α ∈ (0, 2) is investigated. The principal part of the operator has kernel m(t, x, y)/|y| d + α with a bounded nondegenerate m, Hölder in x and measurable in y. The result is applied to prove the uniqueness of the corresponding martingale problem.


Non-local parabolic equations Hölder-Zygmund spaces Lévy processes Martingale problem 

Mathematics Subject Classifications (2010)

45K05 60J75 35B65 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Abels, H., Kassman, M.: The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels. Osaka J. Math. 46, 661–683 (2009)zbMATHMathSciNetGoogle Scholar
  2. 2.
    Bass, R.F.: Regularity results of stable-like operators. J. Funct. Anal. 257, 2693–2722 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Bergh, J., Löfström, J.: Interpolation Spaces. An Introduction. Springer Verlag (1976)Google Scholar
  4. 4.
    Caffarelli, L., Silvestre, L.: Regularity theory for fully nonlinear integro-differential equations. Comm. Pure Appl. Math. 62, 597–638 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Caffarelli, L., Vasseur, A.: Drift diffusion equations with fractional diffusion and the quasigeostrophic equation. Ann. Math. 171(3), 1903–1930 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order. Springer, New York (1983)CrossRefzbMATHGoogle Scholar
  7. 7.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland Publishing Company (1981)Google Scholar
  8. 8.
    Jacod, J.: Calcul stochastique et problèmes de martingales. In: Lecture Notes in Mathematics, vol. 714. Springer Verlag, Berlin New York (1979)Google Scholar
  9. 9.
    Jacod, J., Shiryaev, A.N.: Limit Theorems for Stochastic Processes. Springer (1987)Google Scholar
  10. 10.
    Dong, H., Kim, D.: Schauder estimates for a class of non-local elliptic equations. Discrete Cont. Dyn.-A 33(6), 2319–2347 (2013)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    Komatsu, T.: On the martingale problem for generators of stable processes with perturbations. Osaka J. Math. 21(1), 113–132 (1984)zbMATHMathSciNetGoogle Scholar
  12. 12.
    Mikulevičius, R., Pragarauskas, H.: On the cauchy problem for certain integro-differential operators in Sobolev and Hölder Spaces. Lith. Math. J. 32(2), 238–264 (1992)CrossRefGoogle Scholar
  13. 13.
    Mikulevičius, R., Pragarauskas, H.: On the martingale problem associated with nondegenerate Lévy operators. Lith. Math. J. 32(3), 297–311 (1992)CrossRefGoogle Scholar
  14. 14.
    Mikulevičius, R., Pragarauskas, H.: On Hölder solutions of the integro-differential Zakai equation. Stoch. Process. Appl. 119, 3319–3355 (2009)CrossRefzbMATHGoogle Scholar
  15. 15.
    Mikulevičius, R.: Properties of solutions of stochastic differential equations. Lith. Math. J. 23(4), 367–376 (1984)CrossRefGoogle Scholar
  16. 16.
    Triebel, H.: Theory of Function Spaces II. Birkhäuser (1992)Google Scholar
  17. 17.
    Stroock, D.W.: Diffusion processes associated with Levy generators. Z. Wahrsch. Verw. Gebiete 32, 209–244 (1975)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  1. 1.University of Southern CaliforniaLos AngelesUSA
  2. 2.Institute of Mathematics and InformaticsVilnius UniversityVilniusLithuania

Personalised recommendations